IEEE - Institute of Electrical and Electronics Engineers, Inc. - A Geometrical Approach to Duality Transformations for Tellegen Media

Author(s): Filipa R. Prudencio ; Sergio A. Matos ; Carlos R. Paiva
Sponsor(s): IEEE Microwave Theory and Techniques Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 2014
Volume: 62
Page Count: 12
Page(s): 1,417 - 1,428
ISSN (Paper): 0018-9480
ISSN (Online): 1557-9670
DOI: 10.1109/TMTT.2014.2326108
Regular:

Duality transformations are of key importance in the study of Tellegen (i.e., achiral and nonreciprocal biisotropic) media: they often can reduce electromagnetic problems with both Tellegen media... View More

Advertisement